Cymbalta and bad dreams?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

BumBum81
Regular Member


Date Joined Sep 2008
Total Posts : 43
   Posted 11/14/2008 5:52 PM (GMT -6)   

Hi all!! I started taking Cymbalta a few weeks ago (switched from Celexa). I take 20mg in the morning and then at night. I've noticed this week that I've had some very vivid, almost real, bad dreams. Is this a side effect anyone else has had with Cymbalta?


"Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed." Eileen Caddy
 
Diagnosed: Anxiety/Panic Attacks, Depression, Allergies, Fibromyalgia, GERD
Had gallbladder removed 10/2005
Quit smoking 10/2005 YAY!!
Medications: Klonopin 1.5mg daily, Cymbalta 40mg daily, Nexium 40mg 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/14/2008 9:13 PM (GMT -6)   
Apparently is a side effect for some not all
and should disappear soon I would hope
Alot of meds like these will and do have the side effect
I take trazadone and a different AD
I take my AD in the am to avoid problems


Glad to have you posting ..........LYN
 DX: Crohns,Pyoderma Gangrenosum,Anxiety/Panic,
Fibro & Other DD

Donate at  www.healingwell.com
 
                               Moderator@Alzheimer's..
    CO Moderator @ Anxiety and Panic........Co Moderator   @ Crohns                    
                            ~ FIGHT the FIGHT with all YOU HAVE ~
               Look For The GOOD, Even At Your Lowest
  We Have Anxiety and Panic...................Anxiety and Panic DO NOT Have us         
   
..........LYN


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 11/14/2008 10:06 PM (GMT -6)   

I agree with Lyn.  some of the ADs will cause bad dreams and once the med is on board 4-6 weeks these dreams will decrease.  However remember your physician is your best source of info on drugs and side effects.

Take care

Kitt


 

Kitt, Co-Moderator: Anxiety/Panic & Depression
& GERD  Forums
*~*
http://www.healingwell.com/donate *~*
Not a mental health professional of any kind
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
Clickable Link: Anxiety-Panic Resources

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, September 19, 2014 8:42 AM (GMT -6)
There are a total of 2,221,740 posts in 247,236 threads.
View Active Threads


Who's Online
This forum has 156480 registered members. Please welcome our newest member, MissMyOwnBed.
369 Guest(s), 30 Registered Member(s) are currently online.  Details
Cactuar, Canada Mark, pictureofhealth, BnotAfraid, Break60, 81GyGuy, **David**, MamaLama, ozonolysis112, PC Legacy, dragonmother, IamCurious, stacestar, kazbern, morco, themiz, Merrida, getting by, Sherrine, Levi, UCHater, DYank, searching1, SGT P, eat2bwell, jacket fan, paaaigenicoole, Myself 09, Louise74, soootired


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer